# SDR SCNA96001

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT LOCATED IN THE AFT CABIN WAS FOUND TO BE DIM.  REMOVED AND REPLACED BATTERIES IN LIGHT, OPS CHECKED GOOD PER MM 33-50-101.
